Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

What causes numbness on the palate while treating strep throat?

I went to the clinic because i felt on odd tingling sensation on the roof of my mouth. i was diagnosed with strep throat and have been on my antibiotics of 9 days now. The roof of my mouth feel numb and i can feel little bumps on the roof of my mouth. What could this possibly be and is there nything over the counter I can try that may help this?
Asked On : Mon, 10 Jul 2017
Answers:  1 Views:  3
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dentist 's  Response
Hi..
Thanks for the query..

Tingling sensation and bumps on the roof of the mouth or the palate can be most probably due to inflammation caused due to Infection if the Infection is not completely resolved.
.
Other cause can be sinus infection..

You should continue with the prescribed course of antibiotics,start doing warm saline gargles and take anti inflammatory painkillers like Ibuprofen..

In case if the symptoms does not improve consult an Oral Physician and get evaluated..

Hope this helps..

Regards .
Answered: Mon, 17 Jul 2017
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor